Open Access
Translator Disclaimer
May, 1984 A Central Limit Problem in Random Evolutions
Joseph C. Watkins
Ann. Probab. 12(2): 480-513 (May, 1984). DOI: 10.1214/aop/1176993302

Abstract

Let $\{T_n\}_{n \geq 1}$ be a sequence of independent and identically distributed strongly continuous semigroups on a separable Banach space. The corresponding generators $\{A_n\}_{n \geq 1}$ satisfy $E\lbrack A_n\rbrack = 0$. Conditions are given to guarantee that the weak limit $Y(t) = \text{limit}_{n \rightarrow \infty} \prod^{\lbrack n^2t\rbrack}_{i = 1} T_i(1/n) Y_n(0)$ exists, and is characterized as the unique solution of a martingale problem. Transport phenomena, random classical mechanics, and families of bounded operators are the featured examples.

Citation

Download Citation

Joseph C. Watkins. "A Central Limit Problem in Random Evolutions." Ann. Probab. 12 (2) 480 - 513, May, 1984. https://doi.org/10.1214/aop/1176993302

Information

Published: May, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0547.60040
MathSciNet: MR735850
Digital Object Identifier: 10.1214/aop/1176993302

Subjects:
Primary: 60F17
Secondary: 60B10 , 60B12 , 60F05 , 60G44

Keywords: Central limit problem , Duality , Martingale problem , random evolution , weak convergence

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.12 • No. 2 • May, 1984
Back to Top